# SDR IPXA2025031809621

- Difficulty date: March 18, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 30,642 hours, 11,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOAD CREW REPORTS MCD FLOOR AT POS 14R CRACKED INSTALLED NEW FABRICATED FLOOR PANEL AT POS 14R PER AMM 53-01-06 UP TO AND INCLUDING STEP F. (21). WAITING ON SEALANT TO CURE, WILL REQ MOISTURE BARRIER TAPE AND LOCK/ROLLER INSTALL ONCE CURED.  OPEN
